# SDR SWIA201333302

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 25,324 hours, 21,326 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Clamp
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM WEEP HOLES UNDERSIDE OF FUSELAGE.  (FLT 3554)  REPLACED APU FUEL FEED LINE WIGGINS CLAMP O-RINGS AND CLAMP IAW AMM.  LEAK CHECK GOOD. P/N: MS 29513-214 /PN: W991-16DE
